7 doctors weighed in:

Is mixing a cough medicine with milk poisonous?

7 doctors weighed in
Dr. Marsha Davis
Internal Medicine
2 doctors agree

In brief: No

Milk just causes a bit more phlegm production so you feel like coughing but it certainly will not harm you no matter what cough medicine you are taking!

In brief: No

Milk just causes a bit more phlegm production so you feel like coughing but it certainly will not harm you no matter what cough medicine you are taking!
Thank
Dr. Janet Turkle
Surgery - Plastics
2 doctors agree

In brief: No

Not aware of any dangers of drinking milk after taking a cough syrup.

In brief: No

Not aware of any dangers of drinking milk after taking a cough syrup.
Thank
1 comment
Dr. Thomas Namey
Unless it makes the syrup taste better. A problem might arise! Milk/syrup aperitif.
Dr. JOHN ABRAHAM
Internal Medicine
1 doctor agrees

In brief: Don't worry

Dear, milk is very useful for you but ................

In brief: Don't worry

Dear, milk is very useful for you but ................
Thank
Dr. Thomas Wright
Phlebology

In brief: No

I don't think it would taste very good but it would not be poisonous.

In brief: No

I don't think it would taste very good but it would not be poisonous.
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
25 years in practice
1M people helped
Continue
111,000 doctors available